# SDR PA06005

- Difficulty date: June 23, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N248JF
- Make and model: Amd FALCON2000
- Aircraft serial: 11
- Aircraft time: 4,287 hours, 2,852 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 7G9781
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 337 hours, 266 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LOSS OF NR 1 HYD FLUID, LEFT SIDE.  TROUBLESHOOTING REVEALED THE LEFT HYDRAULIC SYSTEM PRESSURE SWITCH IN THE TAIL COMPARTMENT FOR THE HYDRAULIC SYSTEM RUPTURED INTERNALLY CAUSING THE FLUID/PRESSURE LOSS.  REPLACED THE LEFT HYDRAULIC SYSTEM PRESSURE SWITCH WITH A NEW TYPE, IMPROVED UNIT.  ALL SWITCHES AND BOTH HYDRAULIC PUMPS WERE ALSO CHANGED PER FALCON RECOMMENDATIONS.  SUBSEQUENT OPERATIONAL AND LEAK CHECKS WERE CARRIED OUT.  AIRCRAFT RETURNED TO SERVICE.
